Deformation rings for some mod 3 Galois representations of the absolute Galois group of Q 3
Représentations p-adiques de groupes p-adiques II : Représentations de 𝐆𝐋 2 (𝐐 p ) et (φ,Γ)-modules, Astérisque, no. 330 (2010), p. 529-542
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2010__330__529_0,
     author = {B\"ockle, Gebhard},
     title = {Deformation rings for some mod $3$ Galois representations of the absolute Galois group of $Q\_3$},
     booktitle = {Repr\'esentations $p$-adiques de groupes $p$-adiques II : Repr\'esentations de $\mathbf{GL}\_2 (\mathbf{Q}\_p)$ et $(\varphi, \Gamma)$-modules},
     editor = {Berger, Laurent and Breuil, Christophe and Colmez, Pierre},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {330},
     year = {2010},
     pages = {529-542},
     zbl = {1223.11141},
     mrnumber = {2642411},
     language = {en},
     url = {http://www.numdam.org/item/AST_2010__330__529_0}
}
Böckle, Gebhard. Deformation rings for some mod $3$ Galois representations of the absolute Galois group of $Q_3$, in Représentations $p$-adiques de groupes $p$-adiques II : Représentations de $\mathbf{GL}_2 (\mathbf{Q}_p)$ et $(\varphi, \Gamma)$-modules, Astérisque, no. 330 (2010), pp. 529-542. http://www.numdam.org/item/AST_2010__330__529_0/

[1] G. Böckle - "Demuškin groups with group actions and applications to deformations of Galois representations", Compositio Math. 121 (2000), p. 109-154. | Article | MR 1757878 | Zbl 0952.11009

[2] N. Boston - "Explicit deformation of Galois representations", Invent. Math. 103 (1991), p. 181-196. | Article | MR 1079842 | Zbl 0698.12012

[3] P. Colmez - "Représentations triangulines de dimension 2", Astérisque 319 (2008), p. 213-258. | MR 2493219 | Zbl 1168.11022

[4] P. Colmez, "Représentations de GL 2 (𝐐 p ) et (φ,Γ)-modules", this volume. | Zbl 1218.11107

[5] K. Iwasawa - "On Galois groups of local fields", Trans. Amer. Math. Soc. 80 (1955), p. 448-469. | Article | MR 75239 | Zbl 0074.03101

[6] M. Kisin - "Deformations of G 𝐐 p and G L 2 ( 𝐐 p ) representations", this volume. | Zbl 1233.11126

[7] H. Koch - "Über Darstellungsräume und die Struktur der multiplikativen Gruppe eines p-adischen Zahlkörpers", Math. Nachr. 26 (1963), p. 67-100. | Article | MR 160774 | Zbl 0124.27102

[8] J. P. Labute - "Classification of Demushkin groups", Canad. J. Math. 19 (1967), p. 106-132. | Article | MR 210788 | Zbl 0153.04202

[9] B. Mazur - "Deforming Galois representations", in Galois groups over 𝐐 (Berkeley, CA, 1987), Math. Sci. Res. Inst. Publ., vol. 16, Springer, 1989, p. 385-437. | Article | MR 1012172 | Zbl 0714.11076

[10] L. C. Washington - "Galois cohomology", in Modular forms and Fermat's last theorem (Boston, MA, 1995), Springer, 1997, p. 101-120. | Article | MR 1638477 | Zbl 0928.12003